TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 20, NO. 1, 2016
On the λ-Daehee Polynomials With q-Parameter, Jin-Woo Park, ……………………………11
Stability of Ternary Quadratic Derivation on Ternary Banach Algebras: revisited, Choonkil Park,……………………………………………………………………………………………21
Some Properties of Modular S-Metric Spaces and its Fixed Point Results, Meltem Erden Ege and Cihangir Alaca,…………………………………………………………………………………24
The Strong Converse Inequality for de la Vallee Poussin Means on the Sphere, Chunmei Ding, Ruyue Yang, and Feilong Cao,…………………………………………………………………34
On the Fixed Point Method for Stability of a Mixed Type, AQ-Functional Equation, Ick-Soon Chang, and Yang-Hi Lee,……………………………………………………………………..…42
Differences of Composition Operators from Lipschitz Space to Weighted Banach Spaces in Polydisk, Chang-Jin Wang, and Yu-Xia Liang,…………………………………………………50
The Path Component of the Set of Generalized Composition Operators on the Bloch Type Spaces, Liu Yang,……………………………………………………………………………….56
The Generalized Hyers-Ulam Stability of Quadratic Functional Equations on Restricted Domains, Chang Il Kim, and Chang Hyeob Shin,………………………………………………65
Hesitant Fuzzy Soft Set and its Lattice Structures, Xiaoqiang Zhou, and Qingguo Li,…………72
Inclusion Properties for Certain Subclasses of Analytic Functions Associated With Bessel Functions, N. E. Cho, G. Murugusundaramoorthy, and T. Janani,…………………………….81
Barnes-type Narumi of the Second Kind and Poly-Cauchy of the Second Kind Mixed-Type Polynomials, Dae San Kim, Taekyun Kim, Takao Komatsu, Jong-Jin Seo, and Seog-Hoon Rim……………………………………………………………...91
Superstability and Stability of (r,s,t)-J*-Homomorphisms: Fixed Point and Direct Methods, Shahrokh Farhadabadi, Choonkil Park, and Dong Yun Shin,…………………………………121
Differential Subordinations Obtained by Using a Generalization of Marx-Strohhäcker Theorem, Georgia Irina Oros, Gheorghe Oros, Alina Alb Lupas, and Vlad Ionescu,……………………135
A Finite Difference Method for Burgers’ Equation in the Unbounded Domain Using Artificial Boundary Conditions, Quan Zheng, Yufeng Liu, and Lei Fan,………………………………140
Barnes-Type Peters Polynomials Associated with Poly-Cauchy Polynomials of the Second Kind, Dae San Kim, Taekyun Kim, Takao Komatsu, Hyuck In Kwon, and Sang-Hun Lee,…………151
On the Solution for a System of two Rational Difference Equations, Chang-you Wang, Xiao-jing Fang, and Rui Li,………………………………………………………………………………175
On Distributions of Discrete Order Statistics, Y. Bulut, M. Güngör, B. Yüzbaşı, F. Özbey, and E. Canpolat,…………………………………………………………………………………..…..187

 

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 20, NO. 2, 2016
A Recurrent Neural Fuzzy Network, George A. Anastassiou, and Iuliana F. Iatan,…………213
Qualitative Behavior of some Rational Difference Equations, H. El-Metwally, and E. M. Elsayed,……………………………………………………………………………………….226
Worse-Case Conditional Value-at-Risk for Asymmetrically Distributed Asset Scenarios Returns, Zhifeng Dai, Donghui Li, and Fenghua Wen,………………………………………..……….237
A Note on the Interval-Valued Similarity Measure and the Interval-Valued Distance Measure Induced by the Choquet Integral with Respect to an Interval-Valued Capacity, Jeong Gon Lee and Lee-Chae Jang,……………………………………………………………………………252
n-Jordan *-Derivations on Induced Fuzzy C*-Algebras, Gang Lu, Yanduo Wang, and Pengyu Ye,………………………………………………………………………………………………266
Global Stability Analysis of a Delayed Viral Infection Model With Antibodies and General Nonlinear Incidence Rate, A. M. Elaiw, N. H. AlShamrani, and M. A. Alghamdi,……………277
Stability of Generalized Cubic Set-Valued Functional Equations, Dongseung Kang,…………296
A New Regularity (p-Regularity) of Stratified L-Generalized Convergence Spaces, Lingqiang Li, and Qingguo Li,………………………………………………………………………………..307
Uni-Soft Filters and Uni-Soft G-Filters in Residuated Lattices, Young Bae Jun, and Seok Zun Song,……………………………………………………………………………………………319
Mathematical Analysis of a General Viral Infection Model With Immune Response, N. H. AlShamrani, A. M. Elaiw and M. A. Alghamdi,……………………………………………….335
Newton's Method for Computing the Fifth Roots of p-Adic Numbers, Y.H. Kim, H.M. Kim, and J. Choi,………………………………………………………………………………………….353
Solution of the Ulam Stability Problem for Euler-Lagrange (α, β; k)-Quadratic Mappings, S.A. Mohiuddine, John Michael Rassias, and Abdullah Alotaibi,………………………………….363
Some Integral Inequalities via (h−(α,m))−Logarithmically Convexity, Jianhua Chen, and Xianjiu Huang,…………………………………………………………………………………………374
On Gosper's q-Trigonometric Function, Mahmoud Jafari Shah Belaghi, and Nuri Kuruoglu..........381
Approximate Quadratic Forms on Restricted Domains, Won-Gil Park and Jae-Hyeong Bae...........388

 

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 20, NO. 3, 2016
Fixed Points in Topological Vector Space (tvs) Valued Cone Metric Spaces, Muhammad Arshad,………………………………………………………………………………………….411
On the Twisted q-Changhee Polynomials of Higher Order, Jin-Woo Park,……………………424
Some Symmetry Identities for the (h, q)-Bernoulli Polynomials under the Third Dihedral Group D3 Arising From q-Volkenborn Integral on ℤp , S.-H. Rim, T. G. Kim, and S. H. Lee,………..432
Some Identities of Bell Polynomials Associated With p-Adic Integral on ℤp , Seog-Hoon Rim, Hong Kyung Pak, J.K. Kwon, and Tae Gyun Kim,……………………………………………437
On a Product-Type Operator from Weighted Bergman-Nevanlinna Spaces to Weighted Zygmund Spaces On the Unit Disk, Zhi Jie Jiang, Hong Bin Bai, and Zuo An Li,………………………447
Hesitant Fuzzy Maclaurin Symmetric Mean Operators and Their Application in Multiple Attribute Decision Making, Wu Li, Xiaoqiang Zhou, and Guanqi Guo,………………………459
A Note on the Generalized q-Changhee Numbers Of Higher Order, Eun-Jung Moon, and Jin-Woo Park,………………………………………………………………………………………470
An Investigation of the Certain Class of Multivalent Harmonic Mappings, H. Esra Ozkan Ucar, Yasar Polatoglu, and Melike Aydogan,………………………………………………………..480
Robust Stabilization Based on Periodic Observers for LDP Systems, Ling-Ling Lv, and Lei Zhang,………………………………………………………………………………………….487
Embedding Relations of Besov Classes Under GBV, W. T. Cheng, X. W. Xu, X. M. Zeng.........499
Existence and Uniqueness Results for a Nonlocal q-Fractional Integral Boundary Value Problem of Sequential Orders, Bashir Ahmad, Yong Zhou, Ahmed Alsaedi, and Hana Al-Hutami,…514
Reconstruction of Bivariate Functions by Sparse Sine Coefficients, Zhihua Zhang,………..530
A New Relaxation Method for Mathematical Programs with Nonlinear Complementarity Constraints, Jianling Li, Xiaojin Huang, and Jinbao Jian,……………………………………548
Some Fixed Point Results of Generalized Lipschitz Mappings on Cone b-Metric Spaces over Banach Algebras, Huaping Huang, and Stojan Radenovic,………………………………….566
Some Identities of Bell Polynomials, Lee-Chae Jang and Taekyun Kim,……………………584
On A Type of Rough Intuitionistic Fuzzy Sets and Its Topological Structure, Yan-Lan Zhang, Yin-Bin Lei, and Chang-Qing Li,……………………………………………………………590

 

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 20, NO. 4, 2016
Modelling By Shepard-Type Curves and Surfaces, Umberto Amato, and Biancamaria Della Vecchia,……………………………………………………………………………………..…611
Hesitant Fuzzy Set Theory Applied to BCK/BCI-Algebras, Young Bae Jun, and Sun Shin Ahn,……………………………………………………………………………………………635
Fractional q-Integrodifference Equations and Inclusions With Nonlocal Fractional q-Integral Conditions, Sotiris K. Ntouyas, and Jessada Tariboon,………………………………………..647
On the Solvability of a System of Multi-Point Second Order Boundary Value Problem, Tugba Senlik Cerdik, Ilkay Yaslan Karaca, Aycan Sinanoglu, and Fatma Tokmak Fen,……………..666
Cascadic Multigrid Method for the Elliptic Monge-Ampère Equation, Zhiyong Liu,…………674
Iterative Algorithms for Zeros of Accretive Operators and Fixed Points of Nonexpansive Mappings in Banach Spaces, Jong Soo Jung,…………………………………………………..688
Fixed Points by Some Iterative Algorithms in Banach and Hilbert Spaces with Some Applications, S. A. Ahmed, A. El-Sayed Ahmed, Abdulfattah K. A. Bukhari, and Vesna Cojbasic Rajic……………………………………………………707
A Variant of Second-Order Arnoldi Method for Solving the Quadratic Eigenvalue Problem, Peng Zhou, Xiang Wang, Ming He, and Liang-Zhi Mao,……………………………………………718
Solvability for Fractional Differential Inclusions with Fractional Nonseparated Boundary Conditions, Xianghu Liu, Xiaoyou Liu, and Yanmin Liu,……………………………………..734
Generalized Intuitionistic Fuzzy Soft Rough Set and Its Application in Decision Making, Haidong Zhang, Lianglin Xiong, and Weiyuan Ma,……………………………………….…..750
Global Exponential Dissipativity of Static Neural Networks with Time Delay and Impulses, Liping Zhang, Shu-Lin Wu, and Kelin Li,………………………………………………….….767

 

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 20, NO. 5, 2016
Barnes-Type Peters of the First Kind and Poly-Cauchy of the First Kind Mixed-Type Polynomials, Dae San Kim, Taekyun Kim, Takao Komatsu, and Dmitry V. Dolgy, …………803
On the Hyperstablity of a Functional Equation in Commutative Groups, Muaadh Almahalebi, and Choonkil Park,……………………………………………………………………………..826
A Fractional Finite Difference Inclusion, Dumitru Baleanu, Shahram Rezapour, and Saeid Salehi,………………………………………………………………………………………...…834
Some Implicit Properties of the Second Kind Bernoulli Polynomials of Order α, C. S. Ryoo, and J. Y. Kang,……………………………………………………………………………………...843
An Oscillation of the Solution For a Nonlinear Second-Order Stochastic Differential Equation, Iryna Komashynska, Mohammed AL-Smadi, Ali Ateiwi, and Ayed Al e’damat,……………860
Fixed Point Theorems and T-stability of Picard Iteration For Generalized Lipschitz Mappings in Cone Metric Spaces Over Banach Algebras, Huaping Huang, Shaoyuan Xu, Hao Liu, and Stojan Radenovic,……………………………………………………………………………………...869
Int-soft Filters of MTL-Algebras, Young Bae Jun, Seok Zun Song, Eun Hwan Roh, and Sun Shin Ahn,………………………………………………………………………………………889
Convergence Analysis of New Iterative Approximating Schemes with Errors for Total Asymptotically Nonexpansive Mappings in Hyperbolic Spaces, Ting-jian Xiong, and Heng-you Lan,…………………………………………………………………………………………… 902
Some Ostrowski Type Integral Inequalities for Double Integral on Time Scales, Wajeeha Irshad, Muhammad Iqbal Bhatti, and Muhammad Muddassar,……………………………………….914
The Henstock-Stieltjes Integral for Fuzzy-Number-Valued Functions on a Infinite Interval, Ke-feng Duan,…………………………………………………………………………………928
New Weighted q-Cebysev-Gruss Type Inequalities for Double Integrals, Zhen Liu, and Wengui Yang,…………………………………………………………………………………………...938
Quadratic ρ-Functional Inequalities in Normed Spaces, Ikan Choi, Sunghoon Kim, George A. Anastassiou, and Choonkil Park,……………………………………………………………… 949
Solution of the Ulam Stability Problem for Quartic (a, b)-Functional Equations, Abdullah Alotaibi, John Michael Rassias, and S.A. Mohiuddine,………………………………………957
Existence of Positive Solutions for Summation Boundary Value Problem for a Fourth-Order Difference Equations, Thanin Sitthiwirattham,………………………………………………..969
Similarity Measure Between Generalized Intuitionistic Fuzzy Sets and Its Application to Pattern Recognition, Jin Han Park, Jongchul Hwang, Juhyung Kim, Byeongmuk Park, Juyoung Park, Jeongwoo Son, and Sihun Lee,…………………………………………………………………984

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 20, NO. 6, 2016
On the Stability of the Generalized Quadratic Set-Valued Functional Equation, Hahng-Yun Chu, and Seung Ki Yoo,…………………………………………………………………………1007
Common Best Proximity Points For Proximally Commuting Mappings In Non-Archimedean PM-Spaces, George A. Anastassiou, Yeol Je Cho, Reza Saadati, and Young-Oh Yang,…1021
The Value Distribution of Some Difference Polynomials of Meromorphic Functions, Jin Tu, Hong-Yan Xu, and Hong Zhang,……………………………………………………………1031
On Properties of Decomposable Measures and Pseudo-Integrals, Dong Qiu, Chongxia Lu, and Nanxiang Yu,………………………………………………………………………………..1043
Composition Operator on Zygmund-Orlicz Space, Ning Xu, and Ze-Hua Zhou,………….1058
Multiple Positive Solutions For m-Point Boundary Value Problems With One-Dimensional p-Laplacian Systems and Sign Changing Nonlinearity, Hanying Feng, and Jian Liu,………1066
An S-Partially Contractive Mapping with a Control Function ϕ, K. Abodayeh,……………1078
Approximation by Complex q-Gamma Operators in Compact Disks, Qing-Bo Cai, Cuihua Li, and Xiao-Ming Zeng,…………………………………………………………………………1088
Value Sharing of Meromorphic Functions of Differential Polynomials of Finite Order, Xiao-Bin Zhang, and Jun-Feng Xu,…………………………………………………………………….1097
Regularized Optimization Method For Determining the Space-Dependent Source in a Parabolic Equation Without Iteration, Zewen Wang, Wen Zhang, and Bin Wu,………………………1107
Knowledge Reduction in Knowledge Bases and its Algorithm, Ningxin Xie,………………1127
Belief Reduction in IVF Decision Information Systems and its Algorithm, Sheng Luo,……1138
Existence and Bifurcation of Positive Global Solutions for Parameterized Nonhomogeneous Elliptic Equations Involving Critical Exponents, Wan Se Kim,………………………………1148
Some Inequalities on Meromorphic Function and its Derivative On Its Borel Direction, Hong Yan Xu, and Cai Feng Yi,……………………………………………………………………..1171

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 20, NO. 7, 2016
Second Order Duality for Multiobjective Optimization Problems, Meraj Ali Khan, and Falleh R. Al-Solamy,……………………………………………………………………………………1195
On A Fifth-Order Difference Equation, Stevo Stevic, Josef Diblik, Bratislav Iricanin, and Zdenek Smarda,……………………………………………………………………………………….1214
Modified Three-Step Iterative Schemes for Asymptotically Nonexpansive Mappings In Uniformly Convex Metric Spaces, Shin Min Kang, Arif Rafiq, Faisal Ali, and Young Chel  Kwun,…………………………………………………………………………………………1228
On Identities between Sums of Euler Numbers and Genocchi Numbers of Higher Order, Lee-Chae Jang, and Byung Moon Kim,………………………………………………………1240
An Algorithm for Multi-Attribute Decision Making Based On Soft Rough Sets, Guangji Yu.........1248
Fixed Point Results for Modular Ultrametric Spaces, Cihangir Alaca, Meltem Erden Ege, and Choonkil Park,………………………………………………………………………………..1259
On the Backward Difference Scheme for a Class of SIRS Epidemic Models With Nonlinear Incidence, Zhidong Teng, Ying Wang, and Mehbuba Rehim,………………………………1268
Bounds for the Largest Eigenvalue of Nonnegative Tensors, Jun He,………………………1290
A Note On Fractional Neutral Integro-Differential Inclusions With State-Dependent Delay In Banach Spaces, Selvaraj Suganya, Dumitru Baleanu, and Mani Mallika Arjunan,…………1302
New Hermite-Hadamard's Inequalities for Preinvex Functions via Fractional Integrals, Shahid Qaisar, Muhammad Iqbal, and Muhammad Muddassar,……………………………………1318
The Borel Direction and Uniqueness of Meromorphic Function, Hong Yan Xu, Hua Wang..............1329
Pseudo-Valuations on BCH-Algebras with Respect To Subalgebras and (Closed) Ideals, Young Bae Jun, and Sun Shin Ahn,…………………………………………………………………1341
Derivatives of Decreasing Functions with Respect to Fuzzy Measures, H.M. Kim, Y.H. Kim, and J. Choi,………………………………………………………………………………………..1352
Some New Inequalities for the Gamma Function, Xiaodong Cao,……………………….….1359
Mathematical Analysis of Humoral Immunity Viral Infection Model with Hill Type Infection Rate, M. A. Obaid,……………………………………………………………………………1370
A Parameterized Series Representation for Apery's Constant ζ(3), Horst Alzer, and Jonathan Sondow,……………………………………………………………………………………….1380

Published: 2024-04-16